Advertisement

A Nonlinear Evolution with Travelling Waves

  • F. M. Dekking
Part of the Springer Proceedings in Physics book series (SPPHY, volume 47)

Abstract

We consider a discrete time, discrete space nonlinear evolution which describes irregular filament growth, polymers on disordered trees and branching random walk. A limit theorem is proven which indicates travelling wave behaviour of the evolution.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J.D. Biggins, Chernoff’s theorem in the branching random walk, J. Appl. Prob. 14 (1977), 630–636.MathSciNetMATHCrossRefGoogle Scholar
  2. [2]
    M.D. Bramson, Minimal displacement of branching random walk, Z. Wahr- scheinlichkeitstheorie verw. Gebiete 45 (1978), 89–108.MathSciNetMATHCrossRefGoogle Scholar
  3. [3]
    F.M. Dekking and B. Host, Limit distributions of minimal displacement of branching random walk (in preparation).Google Scholar
  4. [4]
    B. Derrida and H. Spohn, Polymers on disordered trees, spinglasses, and traveling waves, J. of Stat. Physics 51 (1988), 817–840.MathSciNetADSMATHCrossRefGoogle Scholar
  5. [5]
    J.M. Hammersley, Postulates of subadditive processes, Ann. Prob. 2 (1974), 652–680.MathSciNetMATHCrossRefGoogle Scholar
  6. [6]
    R.M. Karp and J. Pearl, Searching for an optimal path in a tree with random costs, Art. Intelligence 21 (1983), 99–116.MathSciNetMATHGoogle Scholar
  7. [7]
    J.F.C. Kingman, The first birth problem for an age-dependent branching process, Ann.Prob. 3 (1975), 790–801.MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1990

Authors and Affiliations

  • F. M. Dekking
    • 1
  1. 1.Department of Mathematics and InformaticsDelft University of TechnologyBL DelftThe Netherlands

Personalised recommendations